# SDR 98ZZZX371

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

PID/FLL - FLT 703 - PILOT PERFORMED PRECAUTIONARY SHUT DOWN OF NR 2 ENGINE DUE TO HIGH OIL TEMP INDICATION.  AIRCRAFT LANDED WITH NO INCIDENT.  MAINTENANCE INSPECTED OIL SYSTEM, CHECKED OIL QUANTITY, AND FOUND TO BE OK.  RAN ENGINE AT VARIOUS HIGH POWER SETTINGS FORWARD AND REVERSE FOR 30 MINUTES.  OIL TEMP STAYED AT 90 DEGREES CELSIUS WELL WITHIN PARAMETERS.  COULD NOT DUPLICATE HIGH OIL TEMP.  AIRCRAFT RELEASED FOR FLIGHT.
